# SDR DXTA2021092249230

- Difficulty date: September 21, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0257
- Aircraft time: 874 hours, 587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: THE MAIN CABIN DOOR HANDLE IS VERY STIFF WHEN LATCHING THE DOOR FROM THE INSIDE.///SIGN-OFF///DOOR OPERATES SMOOTHLY AND HANDLE FALLS WITHIN FORCE TOLERANCE TO CLOSE DOOR.  WORK DONE IAW CE-680 AMM 52-10-00.
